# SDR AALA2019101659031

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 25,441 hours, 20,951 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0421
- Condition: Partial Deploy
- Location: R1 Door
- Part time: 19,483 hours, 16,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R1 SLIDE PARTIALLY DEPLOYED, ASSIST BOTTLE DEPLETED. REPLACED DIAPHRAGM AND SLIDE ASSEMBLY IAW JOB CARD 43L00025001.
